# SDR DALA2021021000783

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 58,886 hours, 7,633 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3321 RT AFT CABIN DOOR OPEN MSG WHEN CLOSED. CORRECTIVE ACTION: CYCLED RT AFT PASSANGER DOOR AND CLEANED PROXIMITY SENSORS AS PER A330 AMM 52-71. PERFORMED BITE TEST OF PSEU. NO FAULTS NOTED. (7537340)
